# SDR AALA981089

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT PAX SEAT 41H INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT CONNECTOR AT PAX SEAT 41H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
